Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks about measurable parametrizations


Author: Roman Pol
Journal: Proc. Amer. Math. Soc. 93 (1985), 628-632
MSC: Primary 28A20; Secondary 04A15, 90A14
DOI: https://doi.org/10.1090/S0002-9939-1985-0776192-3
MathSciNet review: 776192
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A result about measurable selections is derived from the classical Yankov-von Neumann selection theorem which yields two theorems about parametrizations of analytic and Borel sets in the plane due to Cenzer and Mauldin [CM] and Srivatsa [S], respectively.


References [Enhancements On Off] (What's this?)

  • [CM] D. Cenzer and R. D. Mauldin, Measurable parametrizations and selections, Trans. Amer. Math. Soc. 245 (1978), 399-408. MR 511418 (80i:28010)
  • [CM 1] -, Inductive definability: measure and category, Adv. in Math. 38 (1980), 55-90. MR 594994 (82b:03086)
  • [D] C. Dellacherie, Un cours sur les ensembles analytiques, Analytic Sets, Academic Press, New York, 1980.
  • [K] K. Kuratowski, Topology, Vol. 1, PWN, Warsaw, 1966. MR 0217751 (36:840)
  • [M] D. Mauldin, Bimeasurable functions, Proc. Amer. Math. Soc. 83 (1981), 369-370. MR 624933 (83c:54027)
  • [P] R. Purves, Bimeasurable functions, Fund. Math. 58 (1966), 149-157. MR 0199339 (33:7487)
  • [S] V. V. Srivatsa, Measurable parametrizations of sets in product spaces, Trans. Amer. Math. Soc. 270 (1982), 537-556. MR 645329 (83e:54035)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20, 04A15, 90A14

Retrieve articles in all journals with MSC: 28A20, 04A15, 90A14


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0776192-3
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society